# SDR ASOA2014112011711

- Difficulty date: October 29, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 17,167 hours, 10,916 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK HAS CORROSION, FS 785.15.  DAMAGED IS BEYOND ALLOWABLE LIMITS IAW SRM 53-41-49-101-001-A01.  REMOVED THE SEAT TRACK IAW AMM 53-00-49-0000-801, CONFIG A07.  FABRICATED NEW SEAT TRACK IAW SRM 51-40-11-001-001-A01 & REO 670-53-00-343.  INSTALLED NEW SERVICEABLE SEAT TRACK IAW AMM 53-00-49-400-801-A07.
